Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 6, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Feb 15, 2014, 1:28 PM MST. It took effect at Feb 16, 2014, 7:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 1:28 PM MST (20:28 UTC)
- In effect from
- Feb 16, 2014, 7:00 AM MST
- Expired
- Feb 16, 2014, 8:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
085 WWUS75 KPIH 152028 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 128 PM MST SAT FEB 15 2014 IDZ017-020-021-161200- /O.NEW.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 128 PM MST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MST SUNDAY. * TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY FROM 10 AM TO 3 PM. * WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL INDIAN RESERVATION EXCEPT FOR THE ARBON VALLEY/BANNOCK CREEK DISTRICT AND THE INL COMPLEX. * IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
716 WWUS75 KPIH 161210 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 510 AM MST SUN FEB 16 2014 IDZ022-170000- /O.EXA.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 510 AM MST SUN FEB 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY FROM 10 AM TO 3 PM. * WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...OAKLEY...CITY OF ROCKS...MALTA...YALE... SWEETZER SUMMIT AND PORTIONS OF I-84 FROM RUPERT TO SUBLETT. * IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND ON I-84 FROM BURLEY TO THE UTAH LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-020-021-170000- /O.CON.KPIH.WI.Y.0006.140216T1400Z-140217T0000Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 510 AM MST SUN FEB 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...7 AM TO 5 PM WITH THE STRONGEST WINDS MOST LIKELY FROM 10 AM TO 3 PM. * WINDS...SOUTHWEST BECOMING WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL INDIAN RESERVATION EXCEPT FOR THE ARBON VALLEY/BANNOCK CREEK DISTRICT AND THE INL COMPLEX. * IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
231 WWUS75 KPIH 162338 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 438 PM MST SUN FEB 16 2014 IDZ023>025-170300- /O.EXB.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...LAVA HOT SPRINGS...SODA SPRINGS... PRESTON...MONTPELIER...GEORGETOWN...PARIS 438 PM MST SUN FEB 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...WINDS WILL BEGIN TO RELAX AFTER 8 PM. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AT TIMES. * LOCATIONS INCLUDE...LAVA HOT SPRINGS...SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN AND PARIS. * IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-020>022-170300- /O.EXT.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY 438 PM MST SUN FEB 16 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL RELAX AFTER 8 PM. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AT TIMES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...IDAHO FALLS...FORT HALL INDIAN RESERVATION AND INL. * IMPACTS...HIGH PROFILE VEHICLES WILL SEE DIFFICULT DRIVING CONDITIONS ESPECIALLY WHEN FACING A CROSSWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
083 WWUS75 KPIH 170241 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 741 PM MST SUN FEB 16 2014 IDZ017-020>025-170345- /O.EXP.KPIH.WI.Y.0006.000000T0000Z-140217T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY... LAVA HOT SPRINGS...SODA SPRINGS...PRESTON...MONTPELIER... GEORGETOWN...PARIS 741 PM MST SUN FEB 16 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS ARE BEGINNING TO DIMINISH. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 8 PM THIS EVENING. $$ VALLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 15, 4:07 AM MST, 9 hours 21 minutes earlier.
Area forecast discussion, Feb 15, 4:07 AM MST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 407 AM MST SAT FEB 15 2014 .SHORT TERM...TODAY THROUGH TUESDAY. LOOKING AT CURRENT RADAR AND SATELLITE IMAGERY A WARM FRONT BOUNDARY IS LOCATED OVER THE EASTERN MAGIC VALLEY AND LOWER SNAKE RIVER PLAIN EXTENDING INTO THE CARIBOU HIGHLANDS. THIS WARM FRONT IS BRINGING LIGHT RAIN BELOW 6500 FEET AND LIGHT SNOW ABOVE 6500 FEET. LOOK FOR 1 TO 2 INCHES OF SNOW ACCUMULATION. LOOK FOR THIS BOUNDARY TO MOVE NORTH TODAY. A COLD FRONT MOVES INTO THE AREA LATE SATURDAY NIGHT ACROSS THE WESTERN CENTRAL MOUNTAINS AND EXITS SUNDAY EVENING ACROSS THE EASTERN HIGHLANDS. THE WINTER STORM WARNING FOR THE CENTRAL MOUNTAINS HAS BEEN EXTENDED THROUGH 11 AM MST SUNDAY. EXPECT 2 TO 4 MORE INCHES OF SNOW ABOVE 7000 FEET TODAY WITH THE WARM FRONT PASSING OVER THE CENTRAL MOUNTAINS. THERE WILL BE A SLIGHT BREAK BEFORE THE WIND AND SNOW STARTS AROUND MIDNIGHT AS THE COLD FRONT STARTS TO MOVE THROUGH. LOOK FOR GUSTS OF 35 TO 40 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW PARTICULARLY OVER MOUNTAIN PASSES. ALSO LOOK FOR SNOW AMOUNTS OF 4 TO 8 INCHES. THE SNOW LEVEL WILL START AROUND 7000 FEET BEFORE DROPPING TO AROUND 5500 FEET. THE WINTER WEATHER ADVISORY FOR THE UPPER SNAKE HIGHLANDS...CARIBOU HIGHLANDS AND THE WASATCH MOUNTAINS HAS BEEN CANCELLED. EXPECT 1 TO 2 INCHES OF MORE SNOW FOR THE CARIBOU HIGHLANDS THIS MORNING. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE UPPER SNAKE HIGHLANDS ABOVE 6500 FEET STARTING AT 11 AM MST TODAY AND ENDING 5 PM MST SUNDAY. EXPECT 2 TO 4 INCHES OF SNOW LATE THIS MORNING INTO THE AFTERNOON AS THE WARM FRONT MOVES THROUGH. THERE WILL BE A BREAK UNTIL THE COLD FRONT MOVES THROUGH AROUND 9 AM MST SUNDAY. EXPECT 3 TO 5 INCHES OF SNOW SUNDAY MORNING INTO THE AFTERNOON. EXPECT WIND GUSTS OF 25 TO 30 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW PARTICULARLY OVER MOUNTAIN PASSES. THE CARIBOU HIGHLANDS AND WASATCH MOUNTAINS WILL GET 3 TO 6 INCHES OF SNOW AS THE COLD FRONT MOVES THROUGH BETWEEN 9 AM MST THROUGH 5 PM MST SUNDAY. ADDITIONALLY...LOOK FOR BREEZY TO MODERATE WINDS CREATING BLOWING AND DRIFTING SNOW MAINLY OVER MOUNTAIN PASSES. AN WINTER WEATHER ADVISORY WILL LIKELY BE ISSUED LATER TODAY. EXPECT OVERALL DRY CONDITIONS SUNDAY EVENING THROUGH MONDAY. EXPECT MOIST UPSLOPE SNOW OF 2 TO 4 INCHES IN ZONAL FLOW OVER THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS MONDAY NIGHT THROUGH TUESDAY. WYATT .LONG TERM...TUESDAY NIGHT THROUGH FRIDAY. A AVERY MOIST ZONAL FLOW PATTERN PERSISTS TUESDAY NIGHT AND WEDNESDAY. COLD FRONT EXPECTED TUESDAY NIGHT SETTING UP FOR A WINDY DAY ON WEDNESDAY WHILE POST FRONTAL COLD AIR LOWERS SNOW LEVELS CLOSER TO VALLEY FLOORS. MODELS THEN DRIVE ANOTHER UPPER TROUGH THROUGH THE PAC NW THURSDAY AND THURSDAY NIGHT...AND SIGNAL AN AMPLIFYING RIDGE OVER THE GULF OF ALASKA HEADING INTO NEXT WEEKEND. THE AMPLIFICATION OF THE RIDGE HELPS SHUT OFF THE STREAM OF MOIST AIR AND ALSO BRINGS COLD AIR SOUTH FROM CANADA FRIDAY AND SATURDAY. RS && .AVIATION...WARM FRONTAL BOUNDARY EXTENDING ACROSS SOUTHERN IDAHO THIS MORNING FROM KBOI TO KPIH. BOUNDARY IS SHIFTING NORTH IN AGREEMENT WITH NAM12 MODEL IDEA. -SHRA AT KBYI SHOULD END ABOUT 16Z AND AT KPIH BY 20Z AS BREEZY SOUTH TO SOUTHWEST WINDS DOWN SLOPE OFF THE SOUTH CENTRAL HIGHLANDS AND LIFT CEILINGS TO VFR. -SHRA NOT EXPECTED TO END AT KIDA AND KSUN UNTIL 23-24Z. WEST TO SOUTHWEST FLOW ALOFT WILL KEEP SOME SHOWERS OVER MOUNTAINS AROUND KSUN THROUGH THE NIGHT. A COLD FRONT WILL CROSS KSUN ABOUT 16/09Z WITH SCATTERED SHOWERS...REACH THE UPPER SNAKE PLAIN 16/15-18Z MAKING FOR A WINDY DAY IN THE PLAIN WITH SOUTHWEST WINDS 20 TO 30 MPH AND GUSTY. RS && .HYDROLOGY...WARM TEMPERATURES COMBINED WITH RAIN FALLING ON SNOW HAS CREATED AREAS OF PONDING OR SHEET FLOODING AS WELL AS BASEMENT FLOODING FOR BLAINE AND FREEMONT COUNTIES. THUS...A FLOOD ADVISORY IS OUT FOR THESE COUNTIES. BECAUSE OF THE WARM TEMPERATURES AND RAIN ON SNOW...A FLOOD WATCH CONTINUES FOR CACHE VALLEY...THE WASATCH MOUNTAINS...THE CARIBOU HIGHLANDS...SOUTHERN HIGHLANDS AND THE SAWTOOTH MOUNTAINS. FOR MORE INFORMATION...SEE THE FLOOD ADVISORY AND FLOOD WATCH STATEMENTS. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY AFTERNOON IDZ018-022>025. WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 AM MST SUNDAY ABOVE 6500 FEET FOR THE IDZ019. WINTER STORM WARNING UNTIL 11 AM MST SUNDAY ABOVE 7000 FEET FOR THE IDZ018-031. &&
Hazardous weather outlook, Feb 15, 6:00 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 600 AM MST SAT FEB 15 2014 IDZ017>025-031-032-161300- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 600 AM MST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOOK FOR 1 TO 2 INCHES OF SNOW FOR THE CARIBOU HIGHLANDS ABOVE 6500 FEET THIS MORNING. LATER THIS MORNING INTO THE AFTERNOON EXPECT 2 TO 4 INCHES OF SNOW ABOVE 6500 TO 7000 FEET FOR THE UPPER SNAKE HIGHLANDS AND THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS AS A WARM FRONT MOVES THROUGH THE AREA. ADDITIONALLY LOOK FOR BLOWING AND DRIFTING SNOW TODAY WITH GUSTS OF 20 TO 25 MPH PARTICULARLY OVER MOUNTAIN PASSES. WARM TEMPERATURES AND RAIN ON SNOW HAS CREATED MINOR PONDING AND BASEMENT FLOODING FOR BLAINE AND FREEMONT COUNTIES WHERE A FLOOD ADVISORY IS IN EFFECT. BECAUSE OF THE SAME WEATHER CONDITIONS...A FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHERN HIGHLANDS...CACHE VALLEY...WASATCH MOUNTAINS AND THE SAWTOOTH MOUNTAINS AS WELL. WARMER TEMPERATURES AND MODERATE TO HEAVY SNOW ON WEAK LAYERS HAVE MADE SNOW PACK UNSTABLE ON STEEP TERRAIN ACROSS MUCH OF THE AREA. PLEASE CHECK LOCAL AVALANCHE CENTERS FOR CURRENT AVALANCHE WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH THE AREA ON SUNDAY. EXPECT 4 TO 8 INCHES OF SNOW FOR THE CENTRAL MOUNTAINS ABOVE 7000 FEET. ALSO LOOK FOR 3 TO 5 INCHES OF SNOW ABOVE 6500 FEET FOR THE UPPER SNAKE HIGHLANDS...CARIBOU HIGHLANDS AND THE WASATCH MOUNTAINS. EXPECT WINDY CONDITIONS WITH GUSTS OF 30 TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW MAINLY IMPACTING MOUNTAIN PASSES. UNTIL THE COLD FRONT MOVES THROUGH SUNDAY AFTERNOON...WARMER TEMPERATURES AND RAIN ON SNOW MAINLY BELOW 7000 FEET WILL CONTINUE TO CREATE FLOODING PROBLEMS/CONCERNS. A FLOOD ADVISORY FOR BLAINE AND FREEMONT COUNTY WILL BE CONTINUED THROUGH SUNDAY AS MINOR PONDING AND BASEMENT FLOODING HAVE BEEN REPORTED IN THESE COUNTIES. ADDITIONALLY THE FLOOD WATCH FOR THE SOUTHERN HIGHLANDS...CACHE COUNTY...WASATCH MOUNTAINS...CARIBOU HIGHLANDS AND THE SAWTOOTH MOUNTAINS WILL BE CONTINUED THROUGH SUNDAY. A VERY MOIST PATTERN LOOKS TO PERSIST FOR THE UPCOMING WEEK. THE NEXT COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT INTO WEDNESDAY BRINGING VERY GOOD PRECIPITATION CHANCES AND WINDY CONDITIONS. YET ANOTHER LARGE SYSTEM LOOKS TO MOVE THROUGH THE AREA THURSDAY INTO FRIDAY. CONTINUED MODERATE TO HEAVY SNOW ON WEAK LAYERS WILL CONTINUE TO CREATE HAZARDOUS AVALANCHE CONDITIONS IN THE BACK COUNTRY. PLEASE CHECK LOCAL AVALANCHE CENTERS FOR CURRENT AVALANCHE WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:03 AM MST | Winter Weather Advisory | PIH | 36 hr | |
| Feb 15, 11:07 AM MST | Areal Flood Advisory | PIH | Blaine | 24 hr |
| Feb 15, 11:11 AM MST | Areal Flood Advisory | PIH | Fremont | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.